Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 154, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2014, 2:16 PM EDT for Lancaster County, Pennsylvania. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2014, 2:16 PM EDT (18:16 UTC)
- Expired
- Sep 6, 2014, 2:30 PM EDT
- In force
- 14 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 133 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 2:25 PM EDT | TSTM WND DMG | 1 E Ninepoints, PA | LARGE TREE DOWN ALONG NOBLE ROAD IN SADSBURY TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 2:07 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1444 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341
WUUS51 KCTP 061816
SVRCTP
PAC071-061830-
/O.NEW.KCTP.SV.W.0154.140906T1816Z-140906T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
216 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 230 PM EDT
* AT 216 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR GAP...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAP...ATGLEN AND CHRISTIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 3996 7599 3995 7599 3993 7598 3993 7600
3991 7600 3990 7599 3988 7599 3992 7606
4000 7601 3999 7597
TIME...MOT...LOC 1816Z 290DEG 14KT 3994 7598
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 10:49 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Sep 6, 10:49 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1049 AM EDT SAT SEP 6 2014 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE STATE THIS AFTERNOON AND TONIGHT. HIGH PRESSURE OVER THE MIDWEST WILL THEN SLIDE ACROSS PENNSYLVANIA SUNDAY INTO EARLY NEXT WEEK...AS A WEAK LOW PRESSURE SYSTEM TRACKS SOUTH OF PENNSYLVANIA AND OFF THE MID ATLANTIC COAST. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLEAR SKIES EXTEND FROM FRANKLIN TO LANCASTER COUNTIES AT MID TO LATE MORNING...ENABLING SFC TEMPS TO WARM TO THE LOWER 80S AS OF 10 AM. EARLIER FOG HAS DISSIPATED. MID TO HIGH CLOUD CONVECTIVE DEBRIS FROM OVERNIGHT SQUALL LINE DISSIPATING EXTENDS FROM WV THROUGH THE LAUREL HIGHLANDS NORTHEASTWARD TO THE POCONO PLATEAU. SCT-BKN LAYERED CLOUDS EXTEND FROM THE WEST CENTRAL MOUNTAINS NORTHWARD ACROSS THE REMAINDER OF NORTH CENTRAL PA AHEAD OF THE SLOWLY APPROACHING FRONTAL ZONE...WHICH APPEARS WILL CROSS PA IN TWO DISTINCT PIECES TODAY...ACCORDING TO 4KM SPC WRF IDEA AND EXTRAPOLATING CURRENT RADAR VIEW. LATEST REGIONAL RADAR MOSAIC INDICATES AN INITIAL NARROW BAND OF SHOWERS FROM NORTHEAST OHIO THROUGH NORTHWEST PA AND INTO THE FINGERLAKES REGION OF WESTERN NY...SLOWLY PUSHING SOUTHEASTWARD. NEW HRRR AND 00Z 4KM SPC WRF TAKES THIS INITIAL BATCH OF SHOWERS ACROSS THE NORTHWEST THIRD TO HALF OF CENTRAL PA THROUGH 16-17Z...THEN DISSIPATES IT IN FAVOR OF THE FRONTAL ZONE CONVECTION WHICH AGAIN TRACKS ACROSS THE NORTHWEST MOUNTAINS FROM THE EARLY TO MID AFTERNOON HOURS AND REACHES THE CENTRAL MOUNTAINS MID TO LATE AFTERNOON. EARLIER HRRR HAS TRENDED TOWARDS 4KM SPC WRF DEPICTION...AND IS NOT LONGER DEPICTING CONVECTION POSSIBLE AT ANY TIME FROM MID TO LATE MORNING ONWARD ACROSS ALL BUT FAR SOUTHEAST PA AS THE EARLIER MORNING RUN HAD. ISOLATED ACTIVITY IS LIKELY TO SPROUT OVER THE LOWER SUSQ IN THE AREA OF MAX SFC HEATING THIS MORNING (TEMPS WHILE WRITING THIS ARE LIKELY TO WARM INTO THE MID 80S AT THE TOP OF NEXT HOUR)...BUT THINK THE MAIN ACTIVITY WILL COME WITH THE ACTUAL FRONT LATER THIS AFTERNOON AND EVENING. MODIFIED TIMING OF HIGHER CONVECTIVE POPS LATER THIS MORNING AND AFTERNOON BASED ON CURRENT RADAR ACTIVITY AND LATEST HRRR...WHICH AS MENTIONED TOWARDS THE OVERNIGHT 4KM SPC WRF TIMING. THIS DELAYS THE HIGHEST CONVECTIVE POPS ACROSS CENTRAL PA TO ~20Z OR AFTERWARDS. MORNING SHOWERS ACROSS THE NORTHWEST MOUNTAINS WILL PUSH SOUTHEAST AND TRANSITION INTO NUMEROUS +SHRA AND A FEW BKN LINES OF TSRA IN THE AFTERNOON OVR THE SERN HALF OF THE AREA. FARTHER NORTH...THE MAIN FRONTAL BAND OF CONVECTION SHOULD INTENSITY EARLY TO MID AFTERNOON OVER THE NORTHWEST MOUNTAINS AND SLIDE SOUTHEASTWARD INTO THE CENTRAL MOUNTAINS MID TO LATE AFTERNOON. AS EARLIER MENTIONED...SREF PROB FOR CAPES EXCEEDING 2000 J/KG RAMP UP QUICKLY IN THE 15-18Z TIMEFRAME ALONG AND EAST OF A LINE FROM NEAR KJST...TO KUNV AND KELM. ISOLATED SEVERE IS POSSIBLE...LATEST SPC OUTLOOK KEEPS SCHUYLKILL...NORTHUMBERLAND... MONTOUR COLUMBIA AND SULLIVAN COUNTIES IN DAY 1 SLIGHT RISK AREA. SHEAR APPEARS TO BE LACKING FOR WIDESPREAD SEVERE WEATHER...BUT SOME STORMS WILL AT LEAST BE MARGINAL WITH AN ISOLATED THREAT OF SEVERE WIND GUSTS...ESPECIALLY ACROSS THE SOUTHERN QUARTER TO THIRD OF CENTRAL PA. BEST CHC STILL APPEARS TO BE ACROSS THE LOWER SUSQ VALLEY DURING THE MID AFTERNOON TO EARLY EVENING. MAX TEMPS THIS AFTERNOON WILL VARY FROM ONLY NEAR 70F ACROSS THE NORTHWEST MOUNTAINS...TO THE UPPER 80S IN THE SE ZONES. DEWPOINTS WILL MAKE FOR ONE LAST VERY UNCOMFORTABLE DAY BEFORE DRIER AIR ARRIVES LATER TONIGHT. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... EVENING SHRA/TSRA ACROSS THE SE COUNTIES WILL GIVE WAY TO CLEARING SKIES LATE TONIGHT...AS COLD FRONT SETTLES SOUTH OF THE STATE AND HIGH PRES/LOW PWAT AIR WORKS IN FROM THE WEST. THE CLEARING SKIES AND LGT WIND SHOULD PROMOTE AREAS OF LATE NIGHT FOG IN THE VALLEYS OF WESTERN PA. ANY EARLY FOG SHOULD GIVE WAY TO MSUNNY AND MUCH LESS HUMID WX SUNDAY...AS HIGH PRES PASSES NORTH OF PA. GEFS MEAN 925 TEMPS SUPPORT MAX TEMPS FROM THE U60S OVR THE HIGH TERRAIN OF THE ALLEGHENIES...TO THE U70S ACROSS THE LOWER SUSQ VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... BULK OF MED RANGE GUIDANCE INDICATES A CLOUDIER AND PERHAPS SHOWERY MON/TUE THAN WAS EARLIER THOUGHT...AS SHORTWAVE AND ASSOC WEAK WAVE OF LOW PRES SLIDES JUST SOUTH OF PA. TIMING OF THIS FEATURE IN GEFS OUTPUT SUGGESTS THE BEST CHANCE FOR A FEW -SHRA WILL COME LATE MONDAY INTO EARLY TUESDAY ACROSS SOUTHERN PA. FAIRLY GOOD AGREEMENT LATE WEEK AMONGST MED RANGE MDLS...ALL OF WHICH TRACK A DEEPENING SFC LOW WEST OF PA THRU THE GRT LKS. TRAILING COLD FRONT AND ASSOC SHOWER THREAT IS LIKELY TO COME THRU CENTRAL PA THURSDAY. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS PREVAILING THROUGH LATE MORNING WITH MID TO HIGH CLOUD CIGS STREAMING IN AHEAD OF AN APPROACHING COLD FRONT. COLD FRONT IS PROGGED TO ENTER THE NW MTNS LATE THIS MORNING...THEN SLIDE SE ACROSS THE REST OF CENTRAL PA DURING THE AFTN AND EARLY EVENING HOURS. TIMING OF FRONT CONTINUES TO SUGGEST BAND OF SHRA WILL MOVE INTO THE NW MTNS BTWN 12Z-15Z. MORNING SHOWERS ACROSS THE NW MTNS SHOULD PUSH SE AND TRANSITION/GROW INTO NUMEROUS +SHRA AND A FEW BKN LINES OF TSRA IN THE AFTERNOON OVR THE SERN HALF OF THE FCST AREA...WHERE EARLY HEATING WILL RESULT IN A MODERATELY UNSTABLE PRE-FRONTAL AIR MASS BY AFTN. ADDED VCTS TO ALL TAFS EXCEPT KBFD FOR SEVERAL HOURS THIS AFTERNOON...AND LOCAL RESTRICTIONS ARE LIKELY IN HEAVIER SHOWERS/TSTMS. FROPA MAY BRING ANOTHER BAND OF SHOWERS BEFORE ACTIVITY TAPERS OFF THIS AFTERNOON AND EVENING. CONDITIONS IMPROVE BEHIND THE FRONT...THOUGH MVFR CIGS COULD LINGER WELL INTO THE EVENING IN THE WESTERN HIGHER TERRAIN. CLEARING SKIES AND TRAPPED MOISTURE COULD BRING REDUCTIONS TO CIGS/VSBYS LATER TONIGHT INTO SUNDAY MORNING. OUTLOOK... SUN...AM FOG POSS. MON...PATCHY AM VALLEY FOG POSS. TUE...CHC SHOWERS/TSTMS. WED...SCT SHOWERS/TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/FITZGERALD NEAR TERM...DEVOIR/FITZGERALD SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/GARTNER AVIATION...DEVOIR/RXR
Hazardous weather outlook, Sep 6, 2:08 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 208 PM EDT SAT SEP 6 2014 PAZ004>006-010>012-017>019-024>027-033>035-037-041-045-071815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON- 208 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-071815- FRANKLIN- 208 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-042-046-049>053-071815- JUNIATA-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 208 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING...ACCOMPANIED BY A ROUND OF SHOWERS AND THUNDERSTORMS IN MOST SPOTS. THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-063>066-071815- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 208 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING...ACCOMPANIED BY A ROUND OF SHOWERS AND THUNDERSTORMS IN MOST SPOTS. THERE IS A SLIGHT CHANCE THAT THE THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WIND GUSTS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 1:49 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 149 PM EDT SAT SEP 6 2014 PAZ065-061830- YORK PA- 149 PM EDT SAT SEP 6 2014 ...A STRONG THUNDERSTORM HAS DEVELOPED OVER THE AREA... AT 148 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOVER...MOVING SOUTHEAST AT 5 MPH. HEAVY RAINFALL AND 30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... YORK...WEIGELSTOWN...SHILOH...WEST YORK...EMIGSVILLE...DOVER AND YORK AIRPORT AROUND 230 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE. THIS INCLUDES INTERSTATE 83 NEAR MILE MARKER 22. LAT...LON 4004 7699 4008 7692 4000 7672 3988 7689 TIME...MOT...LOC 1748Z 313DEG 6KT 4005 7693 DEVOIR
Special weather statement, Sep 6, 2:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT SAT SEP 6 2014
PAZ033-061845-
SOMERSET PA-
205 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM HAS DEVELOPED OVER THE AREA...
AT 205 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
URSINA...MOVING EAST AT 20 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NEW CENTERVILLE AND MOUNT DAVIS AROUND 220 PM EDT.
MEYERSDALE AROUND 240 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GARRETT...SALISBURY...
ROCKWOOD...CASSELMAN AND CONFLUENCE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 113 AND
115.
LAT...LON 3977 7938 3979 7938 3978 7935 3980 7937
3982 7937 3984 7939 3991 7939 4001 7899
3972 7897
TIME...MOT...LOC 1805Z 267DEG 17KT 3985 7929
DEVOIRSpecial weather statement, Sep 6, 2:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT SAT SEP 6 2014
PAZ065-066-061900-
YORK PA-LANCASTER PA-
212 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 211 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER
BAINBRIDGE AND DOVER...MOVING SOUTHEAST AT 10 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
STORMS...ALONG WITH BRIEF HEAVY RAIN.
STRONG THUNDERSTORMS WILL BE NEAR...MOUNT JOY...EAST
YORK...STONYBROOK-WILSHIRE...YORKLYN AND RHEEMS AROUND 230 PM EDT.
MAYTOWN...HALLAM AND MARIETTA AROUND 240 PM EDT. WRIGHTSVILLE AND
YORKANA AROUND 250 PM EDT. COLUMBIA...SALUNGA-LANDISVILLE AND
MOUNTVILLE AROUND 300 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE YORK COLLEGE OF
PENNSYLVANIA...ELIZABETHTOWN COLLEGE...PENN STATE YORK...YORK
HAVEN...NEW SALEM...FRANKLIN AND MARSHALL COLLEGE AND WASHINGTON
BORO.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 16 AND 30.
LAT...LON 3993 7697 3994 7697 3999 7701 4014 7675
4012 7672 4016 7670 4016 7666 4017 7663
4007 7625 3987 7690
TIME...MOT...LOC 1811Z 300DEG 10KT 4010 7665
DEVOIRSpecial weather statement, Sep 6, 2:14 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT SAT SEP 6 2014
PAZ066-061845-
LANCASTER PA-
214 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 213 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GAP...MOVING SOUTHEAST AT 10 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN IS ALSO POSSIBLE.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
LANCASTER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...CHRISTIANA AND
ATGLEN.
LAT...LON 3996 7599 3995 7599 3993 7598 3993 7600
3991 7600 3990 7599 3987 7599 3987 7601
3991 7606 4001 7601 4000 7596
TIME...MOT...LOC 1813Z 297DEG 9KT 3994 7599
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:49 PM EDT | Special Weather Statement | CTP | York | 41 min |
| Sep 6, 2:05 PM EDT | Special Weather Statement | CTP | Somerset | 40 min |
| Sep 6, 2:12 PM EDT | Special Weather Statement | CTP | York | 48 min |
| Sep 6, 2:14 PM EDT | Special Weather Statement | CTP | Chester | 31 min |
| Sep 6, 2:19 PM EDT | Special Weather Statement | CTP | Lebanon | 41 min |
| Sep 6, 2:50 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Sep 6, 3:29 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
| Sep 6, 3:30 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Sep 6, 3:43 PM EDT | Special Weather Statement | CTP | Cumberland | 32 min |
| Sep 6, 3:44 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Sep 6, 3:59 PM EDT | Special Weather Statement | CTP | Lancaster | 16 min |
| Sep 6, 4:35 PM EDT | Special Weather Statement | CTP | Franklin | 25 min |
| Sep 6, 4:58 PM EDT | Special Weather Statement | CTP | Franklin | 32 min |
| Sep 6, 5:26 PM EDT | Special Weather Statement | CTP | Mifflin | 34 min |
| Sep 6, 5:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| Sep 6, 5:36 PM EDT | Special Weather Statement | CTP | Columbia | 24 min |
| Sep 6, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming | 39 min |
| Sep 6, 5:53 PM EDT | Special Weather Statement | CTP | Snyder | 37 min |
| Sep 6, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Schuylkill and 2 more | 61 min |
| Sep 6, 6:14 PM EDT | Special Weather Statement | CTP | Columbia | 46 min |
| Sep 6, 6:28 PM EDT | Tornado Warning | CTP | Northumberland, Snyder | 17 min |
| Sep 6, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill | 56 min |
| Sep 6, 6:55 PM EDT | Special Weather Statement | CTP | Franklin | 50 min |
| Sep 6, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.